Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An inverse method for the generation of random normal deviates on large-scale computers


Author: Mervin E. Muller
Journal: Math. Comp. 12 (1958), 167-174
MSC: Primary 65.00; Secondary 68.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0102905-1
MathSciNet review: 0102905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 68.00

Retrieve articles in all journals with MSC: 65.00, 68.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0102905-1
Article copyright: © Copyright 1958 American Mathematical Society